

Conseil de la prestation des services du secteur public

DRAFT - V.8

PSSDC MEETING AGENDA

THURSDAY, OCTOBER 5TH, 2017 9:00 A.M. – 4:00 P.M. ADT

DELTA PRINCE EDWARD HOTEL

MEETING ROOM: GRAY BALLROOM

BREAKFAST: 8:00 A.M. - 8:55 A.M. - STEEVES MCGEE

#	TIME	PSSDC PRIORITY / TOPIC	OBJECTIVE		ACTION	LEADS
1	9:00 – 9:15 a.m. (15 min)	Administrative Matters	Welcome by PSSDC Co-Chairs			PSSDC Co-Chairs: Natasha Clarke, NS ESDC/Service Canada
	(13 11111)		Administrative Matters: A) Approval of Record of Decision from February 23rd, 2017 inperson meeting, Ottawa, ON (TAB 1A)	•	For approval	Natasha Clarke, NS
			B) Acceptance of October 5th, 2017 Meeting Agenda (TAB 1B)	•	For approval	
			C) PSSDC Financial Status Report (TAB 1C)	•	For information	Linda Maljan, PSSDC Treasurer
2	9:15 -	Client Centric	Service Network Collaboration Working Group (TAB 2)			Intro: Natasha Clarke
	9:45 a.m. (30 min)	Services	Objectives:	•	For discussion /	SNC Working Group Co-Chairs
			A) Discuss innovative partnership models underway and set		feedback	Rob Horwood, NB



PSSDC
Public Sector Service Delivery Council

CPSSP
Conseil de la prestation des services du secteur public



			the stage for the Service Integration workshop. B) Seek endorsement of SNC Working Group next steps to advance the work including: • Refresh Geo-Mapping tool and lay groundwork for RFP • Support to launch of the Questionnaire			Annette Vermaeten, ESDC/SC
3	9:45 – 12:00 p.m. (120 min) (Break 15 min)	Client Centric Services	Agree on Partnership Guide development approach Service Network Collaboration WORKSHOP (TAB 3) "Service Integration Workshop" Objective: Identify future service partnership models and areas of collaboration to focus PSSDC service integration efforts.	•	For information / discussion	Intro: ESDC/Service Canada Presenters: Rob Horwood, NB Annette Vermaeten, ESDC/SC Facilitators: Urvashi Dhawan- Biswal, ESDC Innovation Lab
	12:00 – 1:00 p.m.		LUNCH – Steeves McGee			
4	1:00 – 2:50 p.m. (90 min + Break 20 min)	Data Driven Intelligence (DDI)	 Data Driven Intelligence Panel Presentation and Discussion - (TAB 4) Objectives: A) Demonstrate the value of FPTM collaboration on data analytics to improve service delivery, enhance capacity, and create value for citizens. B) Identify jurisdictions that want to collaborate on data analytics projects. This session showcases four interjurisdictional data projects to 	•	For information / discussion	Intro: ESDC/Service Canada Presenters: Donald Adea, Manager, Statistical Methodology and Special Requests Section CRA BC - TBC ISED - TBC Open Data WG - TBC



PSSDC
Public Sector Service Delivery Council



			highlight the value of interjurisdictional collaboration on data analytics utilizing open data, cloud based synthetic data, and a case			
			study to prevent long-term unemployment. This builds on work being			
			done by FPT partners and the DDI task team. PSSDC members' will			
			be invited to support interjurisdictional collaboration on data analytics			
			and to identify problems on which to base future projects.			
5.	2:50 –	Client Centric	Implementing the Channel Shifting Behavioural Insights			Intro: Natasha Clarke
	3:30 p.m.	<u>Services</u>	Playbook (TAB 5)			
						Presenter:
	(40 min)		Objectives:			Urvashi Dhawan-
			Discuss how ESDC's Innovation Lab can assist interested			Biswal, ESDC
			jurisdictions in implementing the Channel Shifting Playbook.			Innovation Lab
6.	3:30 -	<u>Administrative</u>	Other Business:			Intro: Natasha Clarke
	3:45 p.m.	<u>Matters</u>				
			A) PSSDC Action Items from previous meetings (TAB 6)	•	For	Maria Luisa Willan,
	(15 min)				information	Manager, National
			B) Jurisdictional Information Sharing (TABS 7A to 7S)			Councils, ICCS
			C) PSSDC EVALUATION FORM – (TAB 8)	•	Please	
					complete	
			D) Next in-person meeting of the PSSDC:		evaluation	
			, · · · · · · · · · · · · · · · · · · ·		form	
			February 22 nd , 2018, Toronto, ON			
	4:00 p.m.		Adjournment of PSSDC Meeting			
	6:15 p.m.		Delegates to meet in the lobby of the Delta Prince Edward Hotel			
			(short walk to venue)			
-		l .	-			<u> </u>

October 5th, 2017

OPTIONAL DINNER

6:30 - 9:00 p.m. ADT



PSSDC

Public Sector Service Delivery Council

CPSSP

Conseil de la prestation des services du secteur public



Lobster on the Wharf Restaurant

Casual Attire

A dinner reservation has been made at the **Lobster on the Wharf Restaurant** (2 Prince Street) for 6:30 p.m. ADT. Should you wish to participate, please contact Stefania Silisteanu at stefania.silisteanu@iccs-isac.org so that you can be added to the reservation list. (Dinnercosts are to be paid by each attendee.)